... using hand sanitizer? This has happened to me six times and the last time not only sent me to the ER but put me in the hospital for 4 days
It could due to the perfume that the hand sanitizers have, during the out break of H1N1, it was recommended to sanitize hands on regular intervals & I happen to become nauseatic using a particular brand which was readily available, later discovered that it was due to the perfume used in the formulation.
You could change the sanitizer that you are using & or consult a specialist to give you more professional advice.
Stay well, best wishes!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 15 May 2011 • 1 answer
Posted 21 Apr 2013 • 2 answers
Asthma - Acute - can I take Prednisone 20mg tablets at the same time or right after taking Primatene
Posted 23 Jan 2015 • 1 answer
Posted 28 Oct 2016 • 2 answers
Posted 11 Dec 2016 • 0 answers